# SDR USAA2014082500004

- Difficulty date: August 22, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 40,831 hours, 16,777 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: D5211001820000
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR L1 ECAM SLIDE INDICATION INOPERATIVE WITH DOOR ARMED.  REMOVED DEBRIS FROM DOOR L1 SLIDE ARMING LATCH, SLIDE INDICATION GOOD.
